Analytic Sharp Fronts for the Surface Quasi-Geostrophic Equation

Charles Fefferman, José L. Rodrigo

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

We study the evolution of sharp fronts for the Surface Quasi-Geostrophic equation in the context of analytic functions. We showed that, even though the equation contains operators of order higher than 1, by carefully studying the evolution of the second derivatives it can be adapted to fit an abstract version of the Cauchy-Kowaleski Theorem.

Original languageEnglish (US)
Pages (from-to)261-288
Number of pages28
JournalCommunications In Mathematical Physics
Volume303
Issue number1
DOIs
StatePublished - Apr 1 2011

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Analytic Sharp Fronts for the Surface Quasi-Geostrophic Equation'. Together they form a unique fingerprint.

  • Cite this